# SDR UPS00833028

- Difficulty date: June 11, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT PIT FS 1000 CORROSION ON LOWER SURFACE OF UPPER FRAME FLANGE AT L28R-L29R.  REMOVED CORROSION, FABRICATED REPAIR STRAPS, ALODINED AND PRIMED REPAIR  STRAP AND REPAIR AREA.  INSTALLED REPAIR STRAPS IAW REO-G07379 & DC8 S RM 51-1-8, 51-3-0.
